# SDR GUUA08040701

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 23,373 hours, 27,712 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 504
- Condition: Leaking
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9179, DURING FLIGHT RT MAIN LANDING GEAR EXTENDED ON ITS OWN WITH NOSE AND LT STILL RETRACTED.  ATTEMPTED TO EXTEND LANDING GEAR, AND WAS UNABLE.  PERFORMED MANUAL GEAR EXTENSION,GEAR EXTENDED AND LOCKED WITH (3) GREEN LIGHTS.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR ACTUATOR OPERATIONAL CHECK NORMAL.
